# SDR P5CA9600470

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Failed
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FORWARD BULKHEAD BS 1283 CABLE FOUND LOOSE.  UPON INVESTIGATION FOUND CABLE BIRD CAGED BY PULLEY AT BS 410 RBL 90 WL 210.  REPLACED CONTROL CABLE PER BOEING MAINTENANCE MANUAL 20-11-03 AND 27-11-00.
